# SDR DALA2022050203055

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,618 hours, 17,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 L/H OVERWING EXIT BOTTLE, C BALL BELOW CLIPS, CORRECTIVE ACTION: REPLACED L/H OVERWING SLIDE BOTTLE PER WORK CARD 2561-4723 (7340939)
